MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC NON-Y-SITE GRIPPER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC NON-Y-SITE GRIPPER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2734-24
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the port needle was not bent when inserted, but when changing it after 7 days, the tip of the needle was bent.This occurred with 2 needles.There was patient involvement, but no patient harm/adverse events reported.
 
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: two used units were decontaminated and received for evaluation.The complaint samples were visually inspected, at 12¿ to 16¿ under normal conditions of illumination.The two samples were returned cut, only the bases with needles were returned.The failure mode reported in the complaint was confirmed; however, it cannot be concluded that the parts were damaged in the manufacturing process because the samples were received fully manipulated.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
DELTEC NON-Y-SITE GRIPPER NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19362482
Report Number9617604-2024-00468
Device Sequence Number6415426
Product Code FPA
UDI-Device Identifier10610586015854
UDI-Public(01)10610586015854(17)251110(10)4071848
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2025
Device Catalogue Number21-2734-24
Device Lot Number4071848
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/09/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown